# SDR CA101230003

- Difficulty date: December 28, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 22,883 hours
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: AE0405A01
- Condition: Failed
- Location: Lavatory
- Part time: 25,082 hours, 19,438 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JUST AFTER DEPARTURE THE CREW RECEIVED A "SMOKE TOILET"  WARNING MESSAGE.  THE PASSENGERS AND F/A COULD SEE AND SMELL SMOKE IN THE LAVATORY AREA.  WHEN CB`S WERE PULLED AND THE LAVATORY DOOR OPENED THE SMOKE AND ODOR DISSIPATED. THE ACFT RETURNED UNEVENTFULLY.  AFTER EXTENSIVE MX TROUBLESHOOTING THE FAULT WAS TRACED TO THE LAVATORY EXHAUST FAN WHICH HAD FAILED. THE EXHAUST FAN WAS REPLACED AND THE ACFT RETURNED TO SERVICE.  EXHAUST FAN, PN AE0405A01.
